# SDR FDEA201201050024

- Difficulty date: January 5, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 418-440, RBL 45 SEAT TRACK CORRODED REMOVED CORROSION IAW SRM 51-10-02. CHECKED LIMITS ORIGINAL MATERIAL .090 AFTER REWORK L=2.5 W=1.5 D=.090 MATERIAL REMAINING .000 FOUND OUT OF LIMITS IAW SRM 53-00-  52. REMOVED SEAT TRACK AT STA 418-440 RBL 45 IAW SRM 51-40-02. PURCHASED NEW SEAT TRACK PN BAC1520-792, BATCH NR 0001904663.  INSTALLED NEW SEAT TRACK AT STA 418-440, RBL 45 IAW SRM 51-40-02.  MAJOR REPAIR.
